# SDR UO22004F00004

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N722JB
- Make and model: Amd FALCON2000
- Aircraft serial: 13
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: BA562041
- Condition: Broken
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLAMP T LOCK BROKE AND SAFETY LATCH DID NOT STAY LATCHED ALLOWING BLEED AIR TO FILL THE AREA WHENEVER WING ANTI-ICE WAS SELECTED.
